# SDR AALA202102199017

- Difficulty date: February 17, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 10,480 hours, 4,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 02510005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY LIGHTS AT SEATS 1-4AB. REPLACED FUSE WITH NEW AT BATTERY CHARGER M2286 IAW AMM 33-51-06, OPS CHECK GOOD.
